| Model Number |
3383 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection.As a result, surgical intervention was undertaken wherein the entire system was explanted to address the issue.The patient was administered antibiotics.
Additional Manufacturer Narrative
Date of event is estimated.During the process of this complaint attempts were made to obtain complete patient and event information.
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.